Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Not getting periods, prescribed sysron tablets, got light shedding. Should I continue medication?

hi, i was not getting periods for the last 3 months.was prescribed to take 5mg sysron tablets 3 times a day for 5 days.i took 3 pills of 5 mg sysron-n tablets and got very light shedding ,not quite the kind of regular period but yes its menstrual shedding.Should i continue the tablets for the prescribed period or discontinue its in take.plz advice
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

There are several reasons of long time delayed period (3 months) like ovarian cyst/ PCOD (most common), hormonal imbalance, stress/anxiety, thyroid problem, wt gain/extreme loss, irregular eating habits etc.

Need to investigate properly to rule out underlying pathology by USG lower abdomen,Thyroid profile, other hormone assay, blood sugar & prolactin level etc. So consult with your gynaecologist at the earliest and take suggestive measures. Proper treatment can only be made by pin point diagnosis.

Avoid stress/ anxiety, take healthy diet with iron supplements, control body wt by regular exercise and take a sound sleep.

Be well.
Answered: Mon, 25 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor